# SDR TRAX200700205

- Difficulty date: February 9, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 22,646 hours, 20,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FITTING AT FS 460.5 O/B OF LBL 9.0 CRACKED MID TOP MARKED.  REMOVED CRACKED FITTING IAW CRJ SRM 51-42-21.  DRILLED AND LOCATED NEW FITTING P/N 600-31068-19 IAW CRJ SRM 51-40-11.  OK TO INSTALL. (INSP RA333)  INSTALLED SERVICEABLE FITTING IAW CRJ SRM 51-42-21.  (EMP 699) OK TO PAINT.  (INSP RA323) TOPCOATED REPAIR AREA IAW CRJ SRM 51-25-16.  (EMP699 - INSP RA333).  SUPPLEMENTAL - SDR CLOSED 02/15/07.
